Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

My acne which used to be on the right side of my face has now switched to the left. I have stopped taking oral contraceptives so expected some relapse of my skin but I feel that it is different and worse than before. Any advice for treatment (not hormonal even though this has been all that has worked in the past). Currently using eucerin regime for approx 3 weeks but acne has probably got worse in this time.

CC273F42-E7D4-4B04-8643-212DB85F43E2.jpeg

Share this post


Link to post
Share on other sites
Guest

Suggest seeing a dr and going on a course of anti biotics,it should/will kill the acne causing bacteria at least.be sure your not allergic to prnecillin if you get penecillin based.
:)

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×